Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 28, NWS Lake Charles, LA

April 6, 2023Lafayette Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Apr 6, 2023, 5:46 PM CDT for Lafayette Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2023, 5:46 PM CDT (22:46 UTC)
Expired
Apr 6, 2023, 6:15 PM CDT
In force
29 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Lafayette Parish, LA

The radar

The Lake Charles radar (KLCH), 117 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2023-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1152 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2023-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1152 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

639 
WFUS54 KLCH 062246
TORLCH
LAC055-062315-
/O.NEW.KLCH.TO.W.0028.230406T2246Z-230406T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
546 PM CDT Thu Apr 6 2023

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Central Lafayette Parish in south central Louisiana...

* Until 615 PM CDT.
    
* At 546 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Ridge, or 7 miles southwest of Scott, moving east
  at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lafayette around 605 PM CDT.
  Scott and Broussard around 615 PM CDT.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 100 and 106.
 Interstate 49 between mile markers 1 and 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3016 9191 3012 9216 3013 9218 3014 9219
      3015 9219 3032 9200 3027 9197 3025 9197
      3023 9194 3021 9196 3021 9198 3019 9198
      3018 9196 3019 9195 3019 9192 3017 9191
TIME...MOT...LOC 2246Z 249DEG 16KT 3015 9216 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Jones
1 follow-up statement
814 
WWUS54 KLCH 062300
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
600 PM CDT Thu Apr 6 2023

LAC055-062315-
/O.CON.KLCH.TO.W.0028.000000T0000Z-230406T2315Z/
Lafayette LA-
600 PM CDT Thu Apr 6 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN LAFAYETTE PARISH...
    
At 600 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lafayette, moving east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lafayette around 605 PM CDT.
  Broussard around 625 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3013 9209 3015 9212 3016 9214 3018 9216
      3032 9200 3027 9197 3025 9197 3023 9194
      3021 9196 3021 9198 3019 9198 3018 9196
      3019 9195 3019 9192 3017 9191 3016 9191
TIME...MOT...LOC 2300Z 249DEG 16KT 3017 9209 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Jones

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 4:13 PM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 6, 4:13 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
413 PM CDT Thu Apr 6 2023

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 410 PM CDT Thu Apr 6 2023

Forecast remains on track this afternoon as showers and
thunderstorms have rapidly expanded across the coastal waters and
further inland. Expect showers/storms to continue to develop and
fill in across SETX and SWLA as we move into the evening. Some of
the showers/storms could produce very heavy rain as ingredients
for heavy rain continue to improve through the evening. Currently
PWATs are increasing from 1.3" this morning to 1.5" to 1.7" with
modest moisture advection. Meanwhile, a disturbance is tracking
SW to NE along and just west of the stalled frontal bndry. This
will likely aid in the development and maintenance of storms
overnight.

Based on the trends and most recent CAMs, expanded the Flood
Watch south and east to include a greater area. CAMs from 12-18
hrs ago and the most current runs have showed an increasingly
wetter signal. The 12Z HRRR total qpf through tomorrow evening
shows 5"-7" with localized 7"-10" of rain across SETX, which is
backed up by the WRF NSSL. To further add support, the HREF PMM
shows a bullseye of 3"-7" inches of rain, with HREF LPMM showing
localized amounts of 7"-10+". Latest NBM guidance has also showed
a noticeable bump in QPF, leading to increasing confidence of very
heavy rain this evening through tomorrow. Looking over everything,
4"-7" inches with locally higher should be reasonable for
SETX/SWLA with 1"-3" and locally higher amounts elsewhere across
the CWA.

In addition to the heavy rain and flood threat, we remain under a
Marginal Risk for severe weather through the evening. Any storm
that can maintain itself north of the front could pose a marginal
hail/wind threat. While any storm that forms SE/along the stalled
frontal bndry could pose a brief tornado risk until instability
wanes later this evening. In fact, we have already seen several
rotating storms over the past couple hours.

Heavy rain/storms will continue overnight with a downward trend
by tomorrow morning as the best forcing lifts NE of the CWA. Then
the focus shifts to Acadiana as the sfc low moves from WSW to ENE
along/south of the stalled frontal bndry. This may keep showers
and storms through Friday into Saturday morning/afternoon.
However there remains some uncertainty as to how close the sfc
low will track to the coast and the axis of heaviest rain.

&&

.LONG TERM...
(Sunday through next Wednesday)
Issued at 410 PM CDT Thu Apr 6 2023

The start of the forecast period will be nice as Easter Sunday will
be a warm and sunny. In the upper-levels, winds will be calm with no
active weather expected. However, in the mid-level, around 850 mb,
RH will stay high leading to mostly cloudy skies. At the surface
high pressure will build into our area further pushing us towards
calm weather. Temperatures will be seasonal with winds out of the
east to northeast through midweek.

Around Wednesday, models are in good agreement that an upper-level
jet will set up on the gulf coast. Models have started to show a MCS
developing somewhere along the gulf coast, west of New Orleans.
There is some indication that the MCS may  surface low may become
stacked at the 850 and 500 mb levels. This is a fairly new change in
the model guidance so confidence remains quiet low. So what does
this mean for our region, some more clouds and showers but not much
else. Winds may shift and become more northernly  That being said
the confidence in the long term forecast remains low, so changes can
be expected in future forecasts.

The extended forecast, past Thursday, shows another round of high
pressure with calm conditions and seasonable temperatures.

&&

.AVIATION...
(18Z TAFS)
Issued at 410 PM CDT Thu Apr 6 2023

Messy weather pattern will persist through the period with a
quasi-stationary frontal boundary extending from near LFT
southwest to just off the coast from Cameron then further offshore
over the NW Gulf. The combination of the frontal boundary and
intermittent disturbances aloft will result in increasing
convection across the area through this evening and overnight,
with frequent lightning, gusty winds and periods of heavy rainfall
possible. Satellite imagery shows considerable mid and high clouds
over the region, with SCT/BKN CU beneath these layers, yielding
MVFR to VFR cigs. Cigs will lower to IFR and vsbys to at least
MVFR (and occasionally lower in heavier SHRA) from west to east
through late this afternoon into the evening, becoming prevailing
through the remainder of the period. NE winds around 10 KT are
expected north of the frontal boundary, with VRB or SE winds at
the Acadiana terminals initially, becoming NE by this evening as
the front sags further south.

&&

.MARINE...
Issued at 410 PM CDT Thu Apr 6 2023

A stationary boundary has parked itself in the coastal waters off
Cameron Parish extending inland to the northeast. Expect multiple
rounds of showers and thunderstorms with heavy rain, small hail,
and gusty winds through the night. Moderate easterly winds today
will shift northeast to north by tonight and continue into the
weekend. A Small Craft Advisory has been issued tonight to account
for the increase in gusty winds in the nearshore waters off of
Sabine Pass. The front will remain nearly stationary into the
weekend, before pushing away and dissipating.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  53  60  53  67 / 100  90  70  30
LCH  59  68  57  70 /  90  80  70  30
LFT  63  72  62  72 /  80  80  80  50
BPT  60  69  58  72 / 100  90  60  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Saturday morning for LAZ027-030.

     Flood Watch through Saturday morning for LAZ028-073-141-241.

TX...Flood Watch through Saturday morning for TXZ180-201-259>262.

     Flood Watch through Saturday morning for TXZ515-516-615-616.

GM...Small Craft Advisory from 11 PM this evening to 10 AM CDT Friday
     for GMZ450.

&&

SHORT TERM...78
LONG TERM....14
AVIATION...24
Hazardous weather outlook, Apr 6, 4:21 PM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
421 PM CDT Thu Apr 6 2023

LAZ027-030-TXZ180-201-259>262-072130-
Vernon-Beauregard-Tyler-Hardin-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
421 PM CDT Thu Apr 6 2023

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for southwest Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms will continue to expand in coverage as we
head into the evening. A Slight Risk (level 1 out of 4) for
excessive rainfall continues overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms, some with heavy rainfall, will
continue into Saturday as a stalled boundary meanders nearby. A
Marginal (level 1 out of 4) to Slight (level 2 out of 4) Risk for
excessive rainfall that may lead to flooding has been outlined for
the area by WPC for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029-031>033-044-045-055-074-142-143-152>154-242-243-252>254-
072130-
Avoyelles-Allen-Evangeline-St. Landry-Lafayette-Upper St. Martin-
Lower St. Martin-East Cameron-Northern Jefferson Davis-
Northern Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-
Southern Jefferson Davis-Southern Acadia-Lower Vermilion-
Lower Iberia-Lower St. Mary-
421 PM CDT Thu Apr 6 2023

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will continue to expand in coverage as we
head into the evening. Excessive rainfall is possible overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms, some with heavy rainfall, will
continue into Saturday as a stalled boundary meanders nearby. A
Marginal (level 1 out of 4) to Slight (level 2 out of 4) Risk for
excessive rainfall that may lead to flooding has been outlined for
the area by WPC for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-073-141-241-TXZ515-516-615-616-072130-
Rapides-West Cameron-Northern Calcasieu-Southern Calcasieu-
Upper Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
421 PM CDT Thu Apr 6 2023

...FLOOD WATCH IN EFFECT FROM 6 PM CDT THIS EVENING THROUGH SATURDAY
MORNING...

This Hazardous Weather Outlook is for central Louisiana, southwest
Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms will continue to expand in coverage as we
head into the evening. A Slight Risk (level 1 out of 4) for
excessive rainfall continues overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Showers and thunderstorms, some with heavy rainfall, will
continue into Saturday as a stalled boundary meanders nearby. A
Marginal (level 1 out of 4) to Slight (level 2 out of 4) Risk for
excessive rainfall that may lead to flooding has been outlined for
the area by WPC for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-436-452-455-470-472-475-072130-
Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays-
Atchafalaya and East Cote Blanche Bays-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
421 PM CDT Thu Apr 6 2023

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

 Showers and thunderstorms with gusty winds possible overnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

 Showers and thunderstorms end by Saturday. Breezy northeast winds
continue into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-072130-
Coastal waters from Cameron LA to High Island TX out 20 NM-
421 PM CDT Thu Apr 6 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
CDT FRIDAY...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Showers and thunderstorms end by Saturday. Breezy northeast winds
continue into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 6, 4:04 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
404 PM CDT Thu Apr 6 2023

TXZ515-615-062130-
Lower Jefferson TX-Upper Jefferson TX-
404 PM CDT Thu Apr 6 2023

...A strong thunderstorm will impact portions of southwestern
Jefferson County through 430 PM CDT...

At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stowell, or 8 miles south of Hamshire, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamshire, La Belle and Fannett.

This includes Interstate 10 in Texas between mile markers 842 and
832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3003 9434 2992 9410 2963 9427 2970 9435
      2989 9436 2989 9438
TIME...MOT...LOC 2104Z 198DEG 18KT 2974 9434

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

14
Special weather statement, Apr 6, 4:29 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
429 PM CDT Thu Apr 6 2023

LAZ074-143-152-242-243-252-062200-
Upper Vermilion LA-Southern Acadia LA-Lower Vermilion LA-
Northern Acadia LA-Southern Jefferson Davis LA-East Cameron LA-
429 PM CDT Thu Apr 6 2023

...A strong thunderstorm will impact portions of northeastern
Cameron, southeastern Jefferson Davis, southwestern Acadia and
northwestern Vermilion Parishes through 500 PM CDT...

At 429 PM CDT, Doppler radar was tracking a strong thunderstorm over
Klondike, moving north at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jennings, Lake Arthur, Gueydan, Mermentau, Klondike, Morse,
Riceville, Estherwood and Midland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3000 9275 3023 9270 3023 9267 3019 9262
      3019 9259 3020 9259 3023 9262 3019 9237
      2993 9259
TIME...MOT...LOC 2129Z 198DEG 18KT 3001 9261

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

14
Special weather statement, Apr 6, 4:40 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
440 PM CDT Thu Apr 6 2023

TXZ515-615-062215-
Lower Jefferson TX-Upper Jefferson TX-
440 PM CDT Thu Apr 6 2023

...A strong thunderstorm will impact portions of southwestern
Jefferson County through 515 PM CDT...

At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stowell, or near Hamshire, moving northeast at 15 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hamshire, Fannett, La Belle, Stowell and Winnie.

This includes Interstate 10 in Texas between mile markers 844 and
832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3004 9433 2993 9405 2964 9422 2971 9436
      2989 9436 2989 9438
TIME...MOT...LOC 2140Z 203DEG 13KT 2976 9430

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

14

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:52 PM CDTSpecial Weather StatementLCHVernon23 min
Apr 6, 11:10 AM CDTSpecial Marine WarningLCH35 min
Apr 6, 11:49 AM CDTSpecial Marine WarningLCH26 min
Apr 6, 1:00 PM CDTSpecial Marine WarningLCH45 min
Apr 6, 1:28 PM CDTSpecial Marine WarningLCH47 min
Apr 6, 1:46 PM CDTSpecial Marine WarningLCH29 min
Apr 6, 1:50 PM CDTSpecial Marine WarningLCH40 min
Apr 6, 2:05 PM CDTSpecial Marine WarningLCH40 min
Apr 6, 2:30 PM CDTSpecial Marine WarningLCH45 min
Apr 6, 2:38 PM CDTSpecial Marine WarningLCH52 min
Apr 6, 2:49 PM CDTSpecial Marine WarningLCH26 min
Apr 6, 3:08 PM CDTSevere Thunderstorm WarningLCHCameron37 min
Apr 6, 3:10 PM CDTSevere Thunderstorm WarningLCHCameron35 min
Apr 6, 3:15 PM CDTSpecial Marine WarningLCH30 min
Apr 6, 3:19 PM CDTSmall Craft AdvisoryLCH19 hr
Apr 6, 3:21 PM CDTSpecial Marine WarningLCH24 min
Apr 6, 3:31 PM CDTTornado WarningLCHCameron29 min
Apr 6, 3:36 PM CDTSevere Thunderstorm WarningLCHCameron24 min
Apr 6, 3:43 PM CDTSpecial Marine WarningLCH47 min
Apr 6, 3:44 PM CDTSpecial Marine WarningLCH31 min
Apr 6, 3:52 PM CDTTornado WarningLCHCameron23 min
Apr 6, 3:53 PM CDTSevere Thunderstorm WarningLCHCameron, Jefferson Davis, Vermilion37 min
Apr 6, 4:29 PM CDTSpecial Weather StatementLCHAcadia31 min
Apr 6, 4:58 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Vermilion32 min
Apr 6, 5:27 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Vermilion33 min
Apr 6, 5:36 PM CDTSpecial Marine WarningLCH24 min
Apr 6, 5:40 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Martin, Vermilion50 min
Apr 6, 6:02 PM CDTSpecial Marine WarningLCH58 min
Apr 6, 6:17 PM CDTSpecial Weather StatementLCHCameron28 min
Apr 6, 6:47 PM CDTSpecial Weather StatementLCHCameron43 min
Apr 6, 6:52 PM CDTFlash Flood WarningLCHCameron5 hr
Apr 6, 6:59 PM CDTSpecial Marine WarningLCH61 min

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.